MAUDE Adverse Event Report: ETHICON INC. STLESS STEEL SIL 4X18IN 5 S/A CCS; SUTURE, NONABSORBABLE, STEEL

ETHICON INC. STLESS STEEL SIL 4X18IN 5 S/A CCS; SUTURE, NONABSORBABLE, STEEL
Catalog Number M653G
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested and the following was obtained: -was the procedure completed successfully? -was there any adverse consequence associated with the patient? -name of the procedure? -what is the patient's current status? -how many devices had ¿the needle is disassembled¿ issue in this procedure? -did the needle pull off or broke? -product return status / follow up? there is no physical or photographic evidence of the device.Steel suture captured in mw and vicryl captured in mw 2210968-2019-88747.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2019 and suture was used.The needle is disassembled when used.A different device was used to complete the procedure.There were no adverse patient consequences reported.
 
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device al0174 number, and no non-conformances were identified.

Brand Name
STLESS STEEL SIL 4X18IN 5 S/A CCS
Common Device Name
SUTURE, NONABSORBABLE, STEEL
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9199176
Report Number2210968-2019-88746
Device Sequence Number13565307
Product Code GAQ
UDI-Device Identifier10705031045477
UDI-Public10705031045477
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Catalogue NumberM653G
Device Lot NumberAL0174
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/20/2019
Supplement Date Received by Manufacturer11/18/2019
Initial Report FDA Received Date10/16/2019
Supplement Report FDA Received Date12/04/2019
Patient Sequence Number1